Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Snowflake groups, Perron–Frobenius eigenvalues and isoperimetric spectra

Noel Brady, Martin R Bridson, Max Forester and Krishnan Shankar

Geometry & Topology 13 (2009) 141–187
Bibliography
1 J M Alonso, W A Bogley, R M Burton, S J Pride, X Wang, Second order Dehn functions of groups, Quart. J. Math. Oxford Ser. (2) 49 (1998) 1 MR1617319
2 J M Alonso, X Wang, S J Pride, Higher-dimensional isoperimetric (or Dehn) functions of groups, J. Group Theory 2 (1999) 81 MR1670329
3 N Brady, M R Bridson, There is only one gap in the isoperimetric spectrum, Geom. Funct. Anal. 10 (2000) 1053 MR1800063
4 N. Brady, M. Forester, Density of isoperimetric spectra, Preprint (2008)
5 M R Bridson, The geometry of the word problem, from: "Invitations to geometry and topology", Oxf. Grad. Texts Math. 7, Oxford Univ. Press (2002) 29 MR1967746
6 M R Bridson, Polynomial Dehn functions and the length of asynchronously automatic structures, Proc. London Math. Soc. (3) 85 (2002) 441 MR1912057
7 S Buoncristiano, C P Rourke, B J Sanderson, A geometric approach to homology theory, 18, Cambridge University Press (1976) MR0413113
8 J Burillo, Lower bounds of isoperimetric functions for nilpotent groups, from: "Geometric and computational perspectives on infinite groups (Minneapolis, MN and New Brunswick, NJ, 1994)", DIMACS Ser. Discrete Math. Theoret. Comput. Sci. 25, Amer. Math. Soc. (1996) 1 MR1364176
9 T Coulhon, L Saloff-Coste, Isopérimétrie pour les groupes et les variétés, Rev. Mat. Iberoamericana 9 (1993) 293 MR1232845
10 D B A Epstein, J W Cannon, D F Holt, S V F Levy, M S Paterson, W P Thurston, Word processing in groups, Jones and Bartlett Publ. (1992) MR1161694
11 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
12 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
13 A Hatcher, K Vogtmann, Isoperimetric inequalities for automorphism groups of free groups, Pacific J. Math. 173 (1996) 425 MR1394399
14 A Katok, B Hasselblatt, Introduction to the modern theory of dynamical systems, 54, Cambridge University Press (1995) MR1326374
15 A Y Ol’shanskii, Groups with quadratic-non-quadratic Dehn functions, Internat. J. Algebra Comput. 17 (2007) 401 MR2310153
16 A Y Ol’shanskii, M V Sapir, Groups with small Dehn functions and bipartite chord diagrams, Geom. Funct. Anal. 16 (2006) 1324 MR2276542
17 P Papasoglu, Isodiametric and isoperimetric inequalities for complexes and groups, J. London Math. Soc. (2) 62 (2000) 97 MR1771853
18 M V Sapir, J C Birget, E Rips, Isoperimetric and isodiametric functions of groups, Ann. of Math. (2) 156 (2002) 345 MR1933723
19 E Seneta, Nonnegative matrices and Markov chains, , Springer (1981) MR719544
20 N T Varopoulos, L Saloff-Coste, T Coulhon, Analysis and geometry on groups, 100, Cambridge University Press (1992) MR1218884
21 X. Wang, Second order Dehn functions of finitely presented groups and monoids, PhD thesis, University of Glasgow (1996)
22 X Wang, S J Pride, Second order Dehn functions and HNN-extensions, J. Austral. Math. Soc. Ser. A 67 (1999) 272 MR1717418
23 R. Young, A note on higher-order filling functions arXiv:0805.0584